| Model Number |
S7 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The mlc (multi-leaf collimator) dropped from the linac (linear accelerator) head in the perch position due to an error.Preliminary investigation is still in progress.There were no injuries as a result of this event.
Event or Problem Description
The mlc (multi-leaf collimator) dropped off of the system at perch after an error occurred.
Additional Manufacturer Narrative
The investigation determined the event to be a software malfunction.There were no injuries due to this event.The mlc was replaced.